| Model Number |
INFP01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated that the pump was not alarming no flow out when food was not being delivered.They also stated that the pump resetting itself.Mmd did follow up with the initial reporter, and they stated that there had been no adverse effects to the patient due to the complaint.No additional information was provided.(b)(4).
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.